# SDR ASOA201706101654

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27 CORRODED AT FS280-300. REMOVED CORRODED STRINGER AND INSTALLED NEW STRINGER IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
